Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Small, itchy red colored lump on the anal edge, blood in stools. What could be the cause?

I have a small lump about the size of a pea on the edge of my anus . It doesnt hurt but sometimes itches. I did some research and found it could be a hemerroid but it isnt dark in color. It is a pinkish/red color. Also, there is often blood in my stools , sometimes much more than other times and sometimes not at all. I dont have insurance to cover anything but emergencies.. So I am a little worried and cant just go to the doc.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi. just cool down. Its a common thing due to irregular eating habits, lack of fiber diet. As you haven't mention your age , sex , occupation the cause can't be commented . from history it may be haemorrhoid though it ts redish. you have to consult a surgeon at least once to confirm it. Don't worry it can resolve with steroidal creams which doesn't cost much. Simultaneously increase water intake, fibre diet, exercise. take care.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor